Banach Contraction Principle on Cone Pentagonal Metric Space

Main Article Content

M. Garg
S. Agarwal

Abstract


In this paper we introduce the notion of cone pentagonal metric space and discuss some properties of convergence of sequences. Further we prove fixed point theorem for contractive mapping in cone pentagonal metric space.

Article Details

How to Cite
Garg, M. ., & Agarwal, S. . (2022). Banach Contraction Principle on Cone Pentagonal Metric Space. Journal of Advanced Studies in Topology, 3(1), 12–18. Retrieved from http://m-sciences.com/index.php/jast/article/view/38
Section
Research Articles